MathSciNet Relay Station
MathSciNet bibliographic data
MR314975 (47 #3524) 20D30
Jones, Michael R. Some inequalities for the multiplicator of a finite group. Proc. Amer. Math. Soc. 39 (1973), 450–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement